| Model Number |
305U225 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after preparation of a 25mm mosaic ultra aortic valve, an animal hair was found on the valve when it was about to be implanted.The valve was not implanted due to concerns of contamination.The valve had been inspected prior to use.The healthcare team decided to use another identical valve to complete the procedure.There were no complications reported as a result of the issue.
Event or Problem Description
Additional information was received that the valve was inspected prior to attempted use and the hair was identified.It was stated that the hair looks "brown and stiff, like a pig¿s hair" but it was not determined if it was human or animal hair.It was reported that the device packaging remain closed and and unopened until this case.There were no complications reported as a result of the issue.
Additional Manufacturer Narrative